Countless studies have proven the impact of topical Vitamin A in its active form (Retinoic Acid) on aging skin. Genetics, hormones, natural aging, cellular metabolic changes, environmental exposure to free radicals, and inflammatory response to diet and stress ALL lead to decreased collagen and elastin fibers in the dermis. These factors also lead to decreased natural exfoliation of the epidermis, and a decrease in the skin’s natural moisturizing functions. Here comes retinoic acid to the rescue! Here are the facts...
In short, Retinoic acid makes your skin perform as it did in your younger years when your skin was more perfect.
There are 3 main forms of topical Vitamin A used in skin care products:
Vitamin A must be in its active form of retinoic acid to deliver the above mentioned beneficial effects. Here is a quick overview of the differences between the three forms.
Many people have tried topical retinol and prescription retinoids but dislike the “retinoid reaction” that tends to occur. As the skin is changing into its healthier state, common reaction symptoms can be skin redness, irritation, flaking, dryness, cracking, itching, and rash. These reactions are usually temporary, and resolve in 4-6 weeks. Unfortunately, this side effect makes using these products difficult to tolerate. That’s why Retinaldehyde is THE topical Vitamin A to use to avoid the irritating transition period from unhealthy to resilient, beautiful skin.
Because vitamin A is a very effective collagen stimulator for anti-aging, everyone should use vitamin A nightly as a part of a good skincare regimen. With consistent use of topical vitamin A, like the Retinaldehyde used in our Vital A Rejuvenating Serum, your skin will absolutely GLOW. You’ll also notice a reduction in pore size and wrinkles, which everyone with aging skin is looking for. Firmer skin with less frailty will start to emerge. This will give a more refined look to the surface of the skin, no filter needed! Are you using your Mikel Kristi Vital A Rejuvenating Serum every night?
Comments will be approved before showing up.
Have you ever tried new skincare products and after using them for a week or two, your skin starts to get rashy or you start having breakouts? If you’re like me, you probably think, Oh My Gosh, what in the heck is going on?